Previous issue ·  Next issue ·  Recently posted articles ·  Most recent issue · All issues   
Home Overview Authors Editorial Contact Subscribe

Journal of the Ramanujan Mathematical Society

Volume 34, Issue 1, March 2019  pp. 43–57.

Remarks on a paper by B. Apostol and L. Tóth

Authors:  Isao Kiuchi and Kaneaki Matsuoka
Author institution:Department of Mathematical Sciences, Faculty of Science, Yamaguchi University, Yoshida 1677-1, Yamaguchi 753-8512, Japan

Summary:  We shall derive some formulas for partial sums of weighted averages over regular integers (mod n) of the generalized gcd-sum function with any arithmetical functions.

Contents   Full-Text PDF